MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS 10MM FLAT DRAIN A KIT; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. RENASYS 10MM FLAT DRAIN A KIT; DRESSING,WOUND,OCCLUSIVE
Model Number 66801752
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during npwt, a renasys touch and flat drain kit, showed the message of blockage alarm displayed on the screen.The problem was not solved by exchanging the softport.The doctor decided to use only the soft port for treatment.The drainage kit is used and discarded.No patient was harmed.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
RENASYS 10MM FLAT DRAIN A KIT
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire
MDR Report Key11813828
Report Number8043484-2021-01091
Device Sequence Number14401179
Product Code NAD
UDI-Device Identifier05000223488444
UDI-Public05000223488444
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model Number66801752
Device Catalogue Number66801252
Device Lot Number33019E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1